Feynman graphs and the large dimensional limit of multipartite entanglement

TitleFeynman graphs and the large dimensional limit of multipartite entanglement
Publication TypeJournal Article
Year of Publication2018
AuthorsDi Martino, S, Facchi, P, Florio, G
JournalJournal of Mathematical Physics
Volume59
Pagination012201
Date PublishedJan-01-2018
ISSN0022-2488
URLhttp://aip.scitation.org/doi/10.1063/1.5019481http://aip.scitation.org/doi/pdf/10.1063/1.5019481
DOI10.1063/1.5019481
Short TitleJournal of Mathematical Physics
Campus d'excel·lència internacional U A B